Hi, so I've been on 50mcg of levo for 4/5 months now with added T3 gradually increasing to 82.25mcg now but I ran out of levo and thought "why am I taking this still?" So thought I'd just stop and continue with T3...
Almost a week later I started to get severe lower back pain which is increasing and my night time anxiety is creeping back in - last night I had a fast thumping pulse throughout my body with waves of overheating.
Can this be a coincidence? I thought with such a low dose of T4 it wouldn't make a difference? And I read on other posts how it takes a week for the T4 to leave the body so would be fine to just stop, especially as I'm still taking the T3. Bit confused as I was doing really well, things were improving finally - I had a night out last weekend with minimal hangover and bam! I feel like I'm going backwards again with a new symptom of chronic back pain 😒
Has anyone else has experience with this time of dosing/stopping levo?